Alert archive / California / Wind Advisories in 2017
Wind Advisory 70, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 17, 2017, 8:30 PM PST for Los Angeles County, California. It took effect at Nov 18, 2017, 12:00 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2017, 8:30 PM PST (04:30 UTC)
- In effect from
- Nov 18, 2017, 12:00 AM PST
- Expired
- Nov 18, 2017, 12:42 PM PST
- In force
- 13 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 4.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
020 WWUS76 KLOX 180430 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 830 PM PST Fri Nov 17 2017 ...Gusty Santa Ana Winds developing tonight... ...Near to below freezing temperatures expected across the interior this weekend... .Offshore flow developing tonight will bring gusty Santa Ana Winds to portion of Los Angeles and Ventura Counties through Saturday afternoon. A cold dry air mass will cause overnight temperatures to drop to near or below freezing across the interior valleys this weekend. The coldest temperatures will be in the Antelope Valley where temperatures could drop into the mid 20s by Sunday morning causing a brief hard freeze in some areas. CAZ059-180800- /O.CON.KLOX.FZ.W.0007.171118T0800Z-171118T1600Z/ /O.CON.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 830 PM PST Fri Nov 17 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SATURDAY... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...Temperatures will lower to 26-32 degrees tonight and 24-30 degrees on Saturday night. Several hours at or below freezing both nights and 2 to 4 hours below 28 early Sunday. * Impacts...A hard freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means temperatures 29 and 32 for two or more consecutive hours are imminent. Protective measures to save crops and sensitive vegetation should be taken. Vulnerable animals and pets should be kept indoors in a house or barn. A Hard Freeze Watch means temperatures of 28 degrees or less for two or more consecutive hours are possible. Protective measures to save outdoor plants may be needed. Vulnerable animals and pets should be kept indoors in a house or barn. Exposed pipes should be wrapped to keep them from bursting. && $$ CAZ044>046-053-054-088-547-180800- /O.NEW.KLOX.WI.Y.0070.171118T0800Z-171118T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 830 PM PST Fri Nov 17 2017 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from midnight tonight to 2 PM PST Saturday. * WINDS AND TIMING...Northeast winds 15 to 30 mph with between 35 and 45 mph will develop late tonight and continue through Saturday morning. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ037-038-180800- /O.CON.KLOX.FR.Y.0003.171118T0800Z-171118T1600Z/ /O.CON.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 830 PM PST Fri Nov 17 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...Temperatures will lower to 32-35 degrees tonight and 29-32 degrees on Saturday night. * Impacts...Frost can damage sensitive plants and harm pets. A freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is imminent. Measures should be taken to protect sensitive outdoor plants. Pets should be brought indoors. A Freeze Watch means temperatures between 29 and 32 degrees or less will be possible for at least two consecutive hours. Protective measures to save outdoor plants may be needed. Vulnerable animals and pets should be kept indoors in a house or barn. && $$ Hall
3 follow-up statements
862 WWUS76 KLOX 180807 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1207 AM PST Sat Nov 18 2017 ...Gusty Santa Ana Winds developing tonight... ...Near to below freezing temperatures expected across the interior this weekend... .Offshore flow will bring gusty Santa Ana Winds to portions of Los Angeles and Ventura Counties through the afternoon. A cold dry air mass will cause overnight temperatures to drop to near or below freezing across the interior valleys this weekend. The coldest temperatures will be in the Antelope Valley where lows in the mid 20s are possible Sunday morning. CAZ059-181615- /O.CON.KLOX.FZ.W.0007.000000T0000Z-171118T1600Z/ /O.CON.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 1207 AM PST Sat Nov 18 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...Temperatures will lower to 26-32 degrees around dawn and 24-30 degrees on Saturday night. Two to four hours of lows in the mid 20s are possible early Sunday. * Impacts...A hard freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means temperatures 29 and 32 for two or more consecutive hours are imminent. Protective measures to save crops and sensitive vegetation should be taken. Vulnerable animals and pets should be kept indoors in a house or barn. A Hard Freeze Watch means temperatures of 28 degrees or less for two or more consecutive hours are possible. Protective measures to save outdoor plants may be needed. Vulnerable animals and pets should be kept indoors in a house or barn. Exposed pipes should be wrapped to keep them from bursting. && $$ CAZ037-038-181615- /O.CON.KLOX.FR.Y.0003.000000T0000Z-171118T1600Z/ /O.CON.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 1207 AM PST Sat Nov 18 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...Temperatures will lower to 32-35 degrees around dawn and 29-32 degrees early Sunday morning. * Impacts...Frost can damage sensitive plants and harm pets. A freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is imminent. Measures should be taken to protect sensitive outdoor plants. Pets should be brought indoors. A Freeze Watch means temperatures between 29 and 32 degrees or less will be possible for at least two consecutive hours. Protective measures to save outdoor plants may be needed. Vulnerable animals and pets should be kept indoors in a house or barn. && $$ CAZ044>046-053-054-088-547-181615- /O.CON.KLOX.WI.Y.0070.000000T0000Z-171118T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 1207 AM PST Sat Nov 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS AND TIMING...Northeast winds 15 to 30 mph with gusts between 35 and 45 mph will develop early this morning and continue through early afternoon. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ asr
662 WWUS76 KLOX 181611 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 811 AM PST Sat Nov 18 2017 ...Gusty Santa Ana Winds developing tonight... ...Near to below freezing temperatures expected across the interior this weekend... .Offshore flow will bring gusty Santa Ana Winds to portions of Los Angeles and Ventura Counties through the afternoon. A cold dry air mass will cause overnight temperatures to drop to near or below freezing across the interior valleys this weekend. The coldest temperatures will be in the Antelope Valley where lows in the mid 20s are possible Sunday morning. CAZ059-190015- /O.EXP.KLOX.FZ.W.0007.000000T0000Z-171118T1600Z/ /O.CON.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 811 AM PST Sat Nov 18 2017 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...FREEZE WARNING HAS EXPIRED... * TEMPERATURES...Temperatures will lower to 24-30 degrees on Saturday night. Two to four hours of lows in the mid 20s are possible early Sunday. * Impacts...A hard freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hard Freeze Watch means temperatures of 28 degrees or less for two or more consecutive hours are possible. Protective measures to save outdoor plants may be needed. Vulnerable animals and pets should be kept indoors in a house or barn. Exposed pipes should be wrapped to keep them from bursting. && $$ CAZ037-038-190015- /O.EXP.KLOX.FR.Y.0003.000000T0000Z-171118T1600Z/ /O.CON.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 811 AM PST Sat Nov 18 2017 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... ...FROST ADVISORY HAS EXPIRED... * TEMPERATURES...Temperatures will lower to 29-32 degrees early Sunday morning. * Impacts...Frost can damage sensitive plants and harm pets. A freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Watch means temperatures between 29 and 32 degrees or less will be possible for at least two consecutive hours. Protective measures to save outdoor plants may be needed. Vulnerable animals and pets should be kept indoors in a house or barn. && $$ CAZ044>046-053-054-088-547-182200- /O.CON.KLOX.WI.Y.0070.000000T0000Z-171118T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 811 AM PST Sat Nov 18 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS AND TIMING...Northeast winds 15 to 30 mph with gusts between 35 and 45 mph may develop early this morning and continue through early afternoon. * IMPACTS...Gusty winds will make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$
396 WWUS76 KLOX 182042 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1242 PM PST Sat Nov 18 2017 ...Wind advisories for portions of Los Angeles and Ventura counties have been cancelled... ...Freezing temperatures expected across interior portions of San Luis Obispo and Santa Barbara counties as well as the Antelope Valley... .Santa Ana winds will continue to diminish this afternoon, with wind speeds below advisory levels. A cold dry air mass combined with light winds will cause overnight temperatures to drop to near or below freezing across the interior valleys late tonight into early Sunday morning. The coldest temperatures will be in the Antelope Valley where lows in the mid to upper 20s are likely Sunday morning. CAZ044>046-053-054-088-547-182145- /O.CAN.KLOX.WI.Y.0070.000000T0000Z-171118T2200Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Monica Mountains Recreational Area-Ventura County Mountains- Los Angeles County Mountains excluding the Santa Monica Range- Santa Clarita Valley-Los Angeles County San Fernando Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Lockwood Valley, Mount Pinos, Acton, Mount Wilson, Sandberg, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, and Universal City 1242 PM PST Sat Nov 18 2017 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Los Angeles/Oxnard has cancelled the Wind Advisory. Offshore breezes will continue across interior areas this afternoon however wind speeds are no longer expected to reach advisory levels. $$ CAZ059-190600- /O.UPG.KLOX.HZ.A.0001.171119T0800Z-171119T1600Z/ /O.NEW.KLOX.HZ.W.0001.171119T0800Z-171119T1600Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 1242 PM PST Sat Nov 18 2017 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY... The National Weather Service in Los Angeles/Oxnard has issued a Hard Freeze Warning, which is in effect from midnight tonight to 8 AM PST Sunday. The Hard Freeze Watch is no longer in effect. * TEMPERATURES...Temperatures will lower to between 25 and 30 degrees late tonight into early Sunday morning, with two to three hours of temperatures expected at or below 28 degrees. * Impacts...A hard freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hard Freeze Warning means temperatures of 28 degrees or less for two or more consecutive hours are imminent. Protective measures to save crops and sensitive vegetation should be taken. Vulnerable animals and pets should be kept indoors in a house or barn. && $$ CAZ037-190600- /O.UPG.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/ /O.NEW.KLOX.FZ.W.0008.171119T0800Z-171119T1600Z/ San Luis Obispo County Interior Valleys- Including the cities of Paso Robles and Atascadero 1242 PM PST Sat Nov 18 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY... The National Weather Service in Los Angeles/Oxnard has issued a Freeze Warning, which is in effect from midnight tonight to 8 AM PST Sunday. The Freeze Watch is no longer in effect. * TEMPERATURES...Temperatures will lower to between 25 and 30 degrees late tonight into early Sunday morning, with two to three hours of temperatures expected at or below 32 degrees. * Impacts...A freeze can kill crops and sensitive vegetation, and harm outdoor pets and livestock. Extended exposure to cold can cause hypothermia. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means temperatures 29 and 32 for two or more consecutive hours are imminent. Protective measures to save crops and sensitive vegetation should be taken. Vulnerable animals and pets should be kept indoors in a house or barn. && $$ CAZ038-190600- /O.UPG.KLOX.FZ.A.0002.171119T0800Z-171119T1600Z/ /O.NEW.KLOX.FR.Y.0004.171119T0800Z-171119T1600Z/ Cuyama Valley- Including the city of Cuyama 1242 PM PST Sat Nov 18 2017 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY... The National Weather Service in Los Angeles/Oxnard has issued a Frost Advisory, which is in effect from midnight tonight to 8 AM PST Sunday. The Freeze Watch is no longer in effect. * TEMPERATURES...Temperatures will lower to between 32 and 35 degrees early Sunday morning. * Impacts...Frost can damage sensitive plants and harm pets. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that frost is imminent. Measures should be taken to protect sensitive outdoor plants. Pets should be brought indoors. && $$ Gomberg/Kittell
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 17, 4:27 PM PST, 4 hours 3 minutes earlier.
Area forecast discussion, Nov 17, 4:27 PM PST, 4 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
427 PM PST Fri Nov 17 2017
.SYNOPSIS...
Breezy offshore winds may occur from late Friday into Saturday
along with a warming trend over the weekend. Temperatures are
forecast to dip on Monday, then a significant warming trend will
take from Tuesday through Thanksgiving Day.
&&
.SHORT TERM...(TDY-MON)
A building ridge over California and most of the western third of
the US will be the dominant weather feature the next several
days. We'll get a quick burst of Santa Ana winds Saturday which
will pump the temps up several degrees at lower elevations and
generate local advisory level northeast winds across parts of
LA/Ventura counties. Gradients will relax Sunday but the ridge
will continue to build and temps in most areas should rise a
couple degrees from Saturday, especially inland.
A cold dry air mass across the interior along with light winds
will allow overnight temperatures to drop to near or below
freezing the next couple nights. The coldest temps will in the
Antelope Valley Sunday morning where mid 20s are possible and a
hard freeze watch has been posted. For tonight temps are expected
to remain mostly in the upper 20s and 30s and the freeze watch for
the AV has been converted to a freeze warning. For interior SLO
valleys a frost advisory is in effect tonight for temps mostly
just above freezing and a freeze watch for Sunday morning.
On Monday the ridge remains in place but some moisture from a
storm well to the north will manage to get through and increase
clouds across the area, especially north of Pt Conception. There's
too much subsidence for any precip so rain chances have been
removed, but there will still be a fair amount of clouds,
especially up north. And temps Monday will be similar to Sunday.
.LONG TERM...(TUE-FRI)
The ridge will build even stronger Tue and peaking Wed and
Thanksgiving. Gradients will trend offshore again and peak
Thursday but just enough for some locally gusty but sub-advisory
level Santa Ana winds. Temps will make a noticeable jump Wed into
the mid to high 80s for many LA/Ventura valleys and some coastal
areas as well. Slightly cooler up north but still well above
normal. Perhaps even a few isolated lower 90s on Thanksgiving day.
Cooler but still warm and dry going into the weekend.
&&
.AVIATION...18/0024Z.
At 00Z, there was a weak marine inversion based around 800 feet
deep at KLAX. The top of the inversion was located around 1550
feet with a temperature near 16 degrees Celsius.
VFR conditions are expected throughout the period, except for a
chance of sub-VFR conditions at KPRB and Los Angeles County
Coastal terminals. Periods of moderate wind shear and turbulence
are possible at Ventura and Western Los Angeles County terminals
after 06Z.
KLAX...There is a 40 percent chance of IFR to MVFR conditions
between 06Z and 16Z. Any east winds will remain less than 10
knots.
KBUR...VFR conditions are expected throughout the period. There
is a 20 percent chance of moderate wind shear and turbulence after
06Z.
&&
.MARINE...17/145 PM.
Hi confidence in the current forecast. Small Craft Advisory (SCA)
level winds will continue over the northern outer water zones
(PZZ670 and PZZ673) through this evening. The next round of SCA
winds will affect the two southern outer waters zones (PZZ673 and
PZZ676) for Sun thru Mon night, with a 50-60 percent chance of
this occurring.
Local SCA winds can be expected for the inner waters zone from
Point Piedras Blancas to Point Sal (PZZ645) through this evening,
as well as for the east Santa Barbara Channel (PZZ650). There is
a 30 percent chance of SCA winds across the inner waters from
Ventura to Malibu and out to Anacapa Island late tonight and Sat
morning as well due to gusty offshore winds. Otherwise, SCA
conditions are not expected for the inner waters through Wed.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory in effect from midnight tonight to 8 AM PST
Saturday for zones 37-38. (See LAXNPWLOX).
Freeze Watch in effect from late Saturday night through
Sunday morning for zones 37-38. (See LAXNPWLOX).
Freeze Warning in effect from midnight tonight to 8 AM PST
Saturday for zone 59. (See LAXNPWLOX).
Hard Freeze Watch in effect from late Saturday night through
Sunday morning for zone 59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST this evening
for zones 670-673. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK...(MON-FRI)
No significant hazards expected.
&&
PUBLIC...MW
AVIATION...Hall
MARINE...Sirard
SYNOPSIS...Hall/Stu
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 12:42 PM PST | Frost Advisory | LOX | Santa Barbara | 20 hr |
| Nov 18, 12:42 PM PST | Freeze Warning | LOX | 20 hr | |
| Nov 18, 12:42 PM PST | Hard Freeze Warning | LOX | 20 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.